# SDR ABXA9700110

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Bent
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND H-CHANNEL BENT APPROXIMATELY STA 200.
